# SDR SWAA2022040683133

- Difficulty date: March 12, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737*
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR 2022-129653 / [01] TOOL USED SCALE P/N: CL5000 S/N: AE-409558 DUE DATE: 19-MAY-22.;[02] TOOL USED HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 16-JAN-23.;[03] TOOL USED FLUKE -87 S/N 193700733 DUE DATE 22 SEP 22;[04] TOOL USED MULTIMETER P/N FLUKE -87 S/N 193700733 DUE DATE 22 SEP 22;[05] TOOL USED CALIPER PN:500-464 ; SN:15331926 DUE DATE 28/SEP/22;[06] REPAIRED ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 193B BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.
